# SDR F3LA2019111320139

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,761 hours, 27,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP1232676 ITEM 1 -- FUME EVENT : ON BASE TO FINAL EXTREAMLY STRONG ODOR ONLY ON FLIGHT DECK . /// CORRECTIVE ACTION -- PERFORMED TROUBLESHOOTING OF OIL/SMOKE SMELL IN THE CABIN NO LEAKS OR DEFECTS NOTED AT THIS TIME COULD NOT DUPLICATE DISCREPENCY ON GROUND AC OK TO CONTINUE . TSM 71-00-00-810-802-A
